# SDR AALA200801599

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N416AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49327
- Aircraft time: 65,154 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT SAFETY STRAP AT FORWARD UPPER POSITION MISSING.  REPLACED SAFETY STRAP FOR EMERGENCY FLASHLIGHT AT FORWARD UPPER POSITION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
